# SDR UPS99830747

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Lt Service Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT AFT SERVICE DOOR INNER LOWER STRUCTURE HAD A DOUBLE DRILLED HOLE.  DOUBLE DRILLED HOLE WENT THROUGH EXISTING REPAIR.  REMOVED EXISTING REPAIR DOUBLER AND EXTEND NEW DOUBLER PAST DOUBLE DRILLED HOLES.  EXISTING INNER SKIN REPAIR DID NOT MEET SRM REQUIREMENTS.  FABBED REPAIR DOUBLER ON INNER SKIN AND INSTALLED WITH RIVETS IAW DC8 SRM 51-1-21, 52 -2-0, 52-3-1, 51-9-0 & 52-2-2.
